# SDR ASAA2016062617169

- Difficulty date: June 26, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 9,102 hours, 2,961 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK LIGHT ILLUMINATED WITH RECALL EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED BITE CHECK OF RT TEMP CONTROLLER IAW FIM 21-61-801.  NO FAULTS NOTED.
